- 06-03-2006, 03:54 AM
Hey guys i'm 3 days into PCT doing Nolva at 40 split in 2 dosage 12hrs apart. I'm gona run a 40/30/20. This is the first time i'm using Nolva and today i got a horrible headache. I'm I taking too much? Is there anything i can take with it to help it out? I can put up with the lethargic feeling, but this headache is horrible.. I took a bunch of Tylenol and it helped a little, but it's still really bad.
- 06-03-2006, 03:59 AM
you should check your blood pressure because it might be pretty high. if that is the case then a vasodialator of some sort might be of use but i'm not too sure about that. I would reccommend aspirin to thin your blood but I would be concerned with the interaction of that along with what you are taking. But i'm sure a couple won't hurt too much.
- 06-03-2006, 07:10 AM
No your not taking to much. I never got any headaches from taking that. Maybe it just something in the air because yesterday and today I have a pounding headache too and I never get them!
06-04-2006, 02:04 AM
Similar Forum Threads
- By itsmemax in forum AnabolicsReplies: 2Last Post: 06-15-2014, 10:13 AM
- By drivehard in forum Training ForumReplies: 7Last Post: 06-11-2009, 01:04 PM
- By Brendan6787 in forum AnabolicsReplies: 16Last Post: 08-29-2003, 01:48 PM
- By windwords7 in forum AnabolicsReplies: 5Last Post: 06-17-2003, 08:06 PM
- By Supa Freek 420 in forum Training ForumReplies: 5Last Post: 03-07-2003, 01:39 AM